# SDR USAA2009082592244

- Difficulty date: August 23, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6547957U11
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON AFT CARGO FLOOR STRUCTURE ENTRY STRAP BETWEEN BS 787 TO BS 847 ABOVE S25R, RBL 17.  REPLACED AFT CARGO FLOOR STRUCTURE ENTRY STRAP BETWEEN BS 787 TO BS 847 ABOVE S25R, RBL 17 IAW B737 SRM 51-10-02.
